# SDR UPS98227171

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Flt Deck Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHT OVER FLIGHT DECK DOOR WILL NOT STAY IN IT'S ELECTRICAL SOCKET CAUSING IT TO STAY ON IN FLIGHT.  REINSTALLED EMER EXIT LIGHT PROPERLY UNTILL LATCHES ENGAGED, EMER EXIT LIGHT, OPS CHECK GOOD.
